Last taper will be 50 mg for 2 weeks then nothing. Is this too extreme or should I ask doctor for 25 mg? I've very worried about the withdrawal symptoms. I brought this to my doctor's attention and he doesn't seem too concerned. I also noticed the feet itching once in a blue moon. I'm very worried this will happen all the time once I'm off. I've been on Seroquel for almost 2 years. Thank you!
This actually is a really good tapering schedule, time span is exactly what you need reducing from a high dosage (600mg). If you are having a lot of anxiety over taking your last dose then i don't see why your doctor won't be considerate and let you do one more reduction (to 25mg) before quitting completely. Are you taking any other medications?
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2015 • 2 answers
Posted 6 Jan 2016 • 2 answers
Posted 2 Apr 2016 • 3 answers
Do I need to taper of risperdale 1mg if I was only on it for 1 month will I have any withdrawal sym?
Posted 29 Apr 2016 • 0 answers
Posted 13 Oct 2016 • 1 answer